MAUDE Adverse Event Report: SWIFT HEALTH SYSTEMS INBRACE TEETH STRAIGTHENING SYSTEM (GEN 2.0); ORTHODONTIC APPLIANCE

SWIFT HEALTH SYSTEMS INBRACE TEETH STRAIGTHENING SYSTEM (GEN 2.0); ORTHODONTIC APPLIANCE
Model Number 85003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the input from the orthodontist's office, the bracket debonded while dental assistant was disengaging the smartwire from the bracket.She used an ingager instrument and applied a mediocre amount of pressure and proper technique.Debonded bracket was replaced and re-bonded on the spot as the issue occured while changing smartwires between regular visits.No further evaluation was possible.No bracket malfuntion was found.
 
Event or Problem Description
It was reported that during removal of the lower smartwire for a routine wire change, the bracket on the lower left 4 premolar tooth debonded.The bracket contained an adhesive and a small amount tooth structure which appeared to be tooth enamel.

Brand Name
INBRACE TEETH STRAIGTHENING SYSTEM (GEN 2.0)
Common Device Name
ORTHODONTIC APPLIANCE
Manufacturer (Section D)
SWIFT HEALTH SYSTEMS
111 academy, suite 150
irvine CA 92617
Manufacturer Contact
alicia mszyca
111 academy
suite 150
irvine, CA 92617
9497742239
MDR Report Key15902376
Report Number3013023655-2022-00004
Device Sequence Number12030053
Product Code EJF
UDI-Device Identifier00850018135054
UDI-Public(01)00850018135054(10)WO133030(11)220428
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85003
Device Catalogue Number85003
Device Lot NumberWO133030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale